Journal of Modern Physics

Vol.4 No.1(2013), Paper ID 26872, 8 pages

DOI:10.4236/jmp.2013.41010

 

On One Possibility of Closuring the Chain of Equations for Statistical Moments in Turbulence Theory

 

Edward V. Teodorovich

 

The Institute for Problems in Mechanics, Russian Academy of Sciences, Moscow, Russia

 

Copyright © 2013 Edward V. Teodorovich et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


E. Teodorovich, "On One Possibility of Closuring the Chain of Equations for Statistical Moments in Turbulence Theory," Journal of Modern Physics, Vol. 4 No. 1, 2013, pp. 56-63. doi: 10.4236/jmp.2013.41010.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.